Volume 24, Issue 5
A Posteriori Error Estimates of Discontinuous Streamline Diffusion Methods for Transport Equations

Juan Sun ,  Zhaojie Zhou and Huipo Liu

10.4208/cicp.OA-2017-0120

Commun. Comput. Phys., 24 (2018), pp. 1355-1374.

Preview Full PDF BiBTex 12 947
  • Abstract

Residual-based posteriori error estimates for discontinuous streamline diffusion methods for transport equations are studied in this paper. Computable upper bounds of the errors are measured based on mesh-dependent energy norm and negative norm. The estimates obtained are locally efficient, and thus suitable for adaptive mesh refinement applications. Numerical experiments are provided to illustrate underlying features of the estimators.

  • History

Published online: 2018-06

  • Keywords

  • AMS Subject Headings

  • Cited by